Asymptotic nonuniqueness of the navier-stokes equations in Kinetic theory

Richard S. Ellis, Mark A. Pinsky

Research output: Contribution to journalArticle

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)1160-1164
Number of pages5
JournalBulletin of the American Mathematical Society
Volume80
Issue number6
DOIs
StatePublished - Nov 1974

Keywords

  • Boltzmann equation
  • Contraction semigroup
  • Euler equations
  • Hydrodynamic limit
  • Navier-Stokes equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this